# SDR CALA2012110200727

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 38,828 hours, 4,401 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W3103
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL SCRATCH AND DENT ON FWD LWR EDGE OF BULK CARGO DOOR SKIN DAMAGED.   FOUND TO BE WITHIN LIMITS IAW SRM 52-30-01.
